# SDR AU961009

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pbe
- Part number: E28180
- Condition: Faulty
- Location: Crew&Pass Oxygen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROTECTIVE BREATHING EQUIPMENT (PBE) HAD UNCOMMANDED EXPANSION INSTORAGE CASE
